# SDR ASAA2014042007548

- Difficulty date: April 20, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,815 hours, 8,806 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 024C0988
- Condition: Failed
- Location: Nr 2 A/C Pack
- Part time: 49,195 hours, 25,618 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE LIGHT DURING RECALL.  ACFT GROUNDED.  NR 2 CONTROLLER LOGGED STANDBY PACK CONTROLLER FAULT.  R & R NR 2 PACK TEMP CONTROLLER.  OP CHECKED NORMAL IAW MM 21-61-20.
